On differentiable manifolds with certain structures which are closely related to almost contact structure. I. (English) Zbl 0192.27903


53D15 Almost contact and almost symplectic manifolds
Full Text: DOI


[1] C. EHRESMANN, Sur les varietes presque complexes, Proc. Int.Congr. Math.Harvard, 412-419. · Zbl 0049.12904
[2] B. EcKMANN AND A. FROIICHER, Sur l’integrabilite des structures presque complexes, C. R. Acad. Sci., 232(1951), 2248-2286. · Zbl 0042.40503
[3] W. M. BOOTHBY AND H. C. WANG, On contact manifolds, Ann. of Math., 68(1958), 721-734. JSTOR: · Zbl 0084.39204
[4] J. W. GRAY, Some global properties of contact structures, Ann. of Math., 69(1959), 421-450. JSTOR: · Zbl 0092.39301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.